Alert archive / Indiana / Tornado Warnings in 2005
Tornado Warning 16, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Nov 15, 2005, 5:35 PM EST for Fayette County, Wayne County, Indiana. It was in force for 55 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 5:35 PM EST (22:35 UTC)
- Expired
- Nov 15, 2005, 6:30 PM EST
- In force
- 55 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
Counties Fayette County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 5:39 PM EST | FUNNEL CLOUD | 1 E St. Paul, IN | STATE POLICE CONFIRMED A FUNNEL CLOUD JUST EAST OF ST. PAUL. TORNADO HAD ALREADY LIFTED. NO DAMAGE FOUND IN DECATUR COUNTY. |
| Nov 15, 5:39 PM EST | TORNADO | 1 E St. Paul, IN | STATE POLICE CONFIRMED TORNADO JUST EAST OF ST PAUL |
| Nov 15, 6:00 PM EST | TSTM WND DMG | 9 Nw Connersville, IN | HEAVY TREE DAMAGE IN FALMOUTH. |
| Nov 15, 6:15 PM EST | TSTM WND DMG | 9 Nw Connersville, IN | TREE FELL ON HOUSE NEAR FALMOUTH. |
| Nov 15, 6:20 PM EST | TSTM WND DMG | 8 Se New Castle, IN | COUPLE TREES DOWNED NEAR MT. AUBURN. |
| Nov 15, 6:25 PM EST | TSTM WND DMG | 3 Nw Cambridge City, IN | LARGE LIMBS DOWN OVER ROADS |
| Nov 15, 6:35 PM EST | TSTM WND DMG | Hagerstown, IN | LARGE LIMBS DOWN OVER ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 3:01 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KILN 152236 TORILN INC041-177-152330- /O.NEW.KILN.TO.W.0016.051115T2235Z-051115T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 535 PM EST TUE NOV 15 2005 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... FAYETTE COUNTY IN INDIANA WAYNE COUNTY IN INDIANA * UNTIL 630 PM EST * AT 533 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS DANGEROUS STORM WAS LOCATED 17 MILES SOUTHWEST OF GLENWOOD...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... CONNERSVILLE... DUBLIN... CAMBRIDGE CITY... HAGERSTOWN... CENTERVILLE... RICHMOND... IN ADDITION...GLENWOOD...COLUMBIA...FALMOUTH...BUNKER HILL... BENTONVILLE...METTEL FIELD...BEESONS AND SPRINGERSVILLE ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM. IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING FOR INDIANA AND KENTUCKY AND OHIO. LAT...LON 3948 8570 3934 8555 3983 8479 4004 8508 $$
1 follow-up statement
000 WWUS51 KILN 152308 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 608 PM EST TUE NOV 15 2005 INC041-177-152330- /O.CON.KILN.TO.W.0016.000000T0000Z-051115T2330Z/ WAYNE IN-FAYETTE IN- 608 PM EST TUE NOV 15 2005 ...A TORNADO WARNING CONTINUES UNTIL 630 PM EST FOR NORTHERN FAYETTE AND WAYNE COUNTIES... AT 607 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS DANGEROUS STORM WAS LOCATED NEAR MOUNT AUBURN...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... DUBLIN...CAMBRIDGE CITY...HAGERSTOWN...CENTERVILLE AND RICHMOND. IN ADDITION...MOUNT AUBURN...EAST GERMANTOWN...JACKSONBURG... INTERSTATE 70 AT EXIT 145...GREENS FORK...SPRING GROVE...ECONOMY AND WILLIAMSBURG ARE NEAR THE PATH OF THIS STORM. NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY MORNING FOR KENTUCKY AND OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING FOR INDIANA AND KENTUCKY AND OHIO. LAT...LON 3975 8536 3960 8534 3983 8479 4004 8508 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:44 PM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Nov 15, 3:44 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EST TUE NOV 15 2005 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... STRONG COLD FRONT TRAILING LOW OVER ILLINOIS WILL IMPACT THE AREA WITH A SEVERE WEATHER OUTBREAK EXPECTED THIS EVENING. WITH FAVORABLE WIND FIELDS GIVING HELICITIES ABOVE ROTATING SUPERCELL THRESHOLDS... TORNADO WATCH 868 HAS BEEN ISSUED FOR THE WESTERN HALF OF ILN CWA. SURFACE BASED INSTABILITY IS LIMITED...BUT IT APPEARS STRONG DYNAMICS WILL OVERCOME LACK OF LOW LEVEL CAPE. ALL ZONES HAVE 100 POP TONIGHT WITH FRONTAL PASSAGE. IN ADDITION TO DAMAGING WINDS WITH SEVERE THUNDERSTORMS AND TORNADOES...GRADIENT WINDS WILL GUST UP TO 40 MPH BEHIND THE FRONT LATE TONIGHT. COLD AIR BEHIND THE FRONT WILL ALLOW A CHANCE OF SNOW MIXING WITH RAIN ON WEDNESDAY INTO WEDNESDAY EVENING. REST OF SHORT TERM WILL BE DRY AND COOL. LOWERED TEMPERATURES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...CLOSER TO LATEST MAV GUIDANCE. && .LONG TERM (FRIDAY THROUGH TUESDAY)... 0Z GFSLR AND ECMWF MODELS ARE IN GOOD AGREEMENT AND APPEAR TO HAVE THE BEST RUN TO RUN CONSISTENCY WITH THEMSELVES. THE 6Z RUN OF THE GFS IS TRYING AND HAS BEEN TRENDING TO FLATTEN OUT THE CDFNT AND H5 S/W MOVING IN FROM THE UPPER MIDWEST THROUGH THE GTLKS REGION. THIS FRONT IS UNDERNEATH A WEAKENING BIT OF H5 S/W ENERGY. IN EITHER CASE...SURFACE HIGH PRESSURE WILL BE FOUND ALONG THE APPALACHIANS AND PROVIDE A BUFFER ZONE FROM ANY WEAK SYSTEMS THAT ARE TRYING TO ENTER THE REGION. THIS WILL LIMIT THE CHANCES OF PRECIP ON FRI TO THE NORTHERN CWA...GENERALLY N OF THE I-70 CORRIDOR. MODEL DIFFERENCES START TO REALLY BECOME PRONOUNCED ON SAT. H5 HAS A STRONGER H5 S/W LOCATED FROM LSUP RUNNING SW TOWARDS THE NE/IA/SD BORDER. GFS HOLDS BACK THE STRENGTHENING H5 SOLUTION AND HAS A WEAKER AND MORE NORTHERLY SURFACE LOW. ECMWF BY 0Z SUN HAS CUT OFF THE H5 LOW AND HAS A MORE PRONOUNCED SFC TROF AND LOW PRESSURE. BY 12Z MON...A CDFNT WILL BE JUST INTO NW FCST AREA BASED ON BOTH MODELS. THEY DIVERGE AGAIN AFTER THIS WITH THE ECMWF LOOKING FAIRLY INCONSISTENT WITH THE OVERALL MEAN SFC AND H5 PATTERNS. ODDLY ENOUGH THEY COME BACK IN LINE AT 12Z MON WITH A STRONG LOW NEAR HUDSON BAY AND A WEAK TROF NEAR LMICH THAT WILL STRENGHTEN AND MOVE THROUGH THE OHIO VALLEY DURING THE DAY. GENERALLY TONED DOWN THE CHANCES FOR PRECIP IN THE EXTENDED TO JUST A SLIGHT CHANCE BUT EXPANDED THE AREA DURING THE DAY SUN AND AGAIN ON MON. WILL LEAVE MON NIGHT DRY AS THE PLACEMENT OF ANY FRONTS IS HIGHLY SUSPECT. BELIEVE THAT THERE IS A LOW CHANCE OF CAA SHSN BUT THEYLL BE FEW AND FAR BETWEEN. THICKNESSES THROUGH THE EXTENDED DO NOT SUPPORT MUCH SNOW...BASICALLY HAVE POPS WITH A S/R MIX ON SAT NITE/SUN. COLDEST TEMPS WILL BE STARTING OUT FRIDAY AND PATTERN IS GENERALLY A TRADE OFF BETWEEN WAA AHEAD OF ANY FRONTS AND CAA BEHIND THEM. TOOK A GENERAL INCREASE IN HIGHS THROUGH THE PERIOD AND HAVE LOWS IN THE UPPER 20S TO AROUND FREEZING FOR MOST AREAS AND MOST PERIODS. FRANKS && .AVIATION (18Z-18Z)... SHOWERS CONTINUING TO LIFT OFF TO THE NORTH WITH ALL BUT KDAY NOW DRY. EXPECT SHOWERS TO END FAIRLY SOON AT KDAY TOO SO WILL ONLY HANG ON TO SHOWERS FOR THE FIRST HOUR THERE. OTHERWISE...TAF SITES SHOULD BE WELL INTO THE WARM SECTOR THROUGH THE REST OF THE AFTERNOON AND ONLY EXPECT A STRAY SHOWER OR TWO. WILL THEREFORE KEEP THINGS DRY TIL BETTER PCPN CHANCE MOVES IN WITH APPROACH OF COLD FRONT THIS EVENING. WITH 40 TO 50 KNOTS JUT OFF THE SURFACE...WILL ALLOW FOR GUSTY WINDS OF 40 TO 45 KNOTS WITH ANY THUNDERSTORM THIS EVENING. ONCE COLD FRONT MOVES THROUGH...SHOULD SEE THUNDERSTORMS QUICKLY COME TO AN END WITH THE POSSIBILITY OF SOME MVFR CIGS ON BACK SIDE OF FRONT. A LITTLE DEEPER WRAP AROUND MOISTURE WILL AFFECT MAINLY THE NORTHERN TAF SITES THROUGH THE END OF THE TAF PERIOD. A FEW RAIN/SNOW SHOWERS NOT OUT OF THE QUESTION WITH THIS BUT CHANCE APPEARS LOW ENOUGH TO LEAVE OUT OF TAFS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Nov 15, 3:29 PM EST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EST TUE NOV 15 2005 KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-161100- MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE- SCIOTO- 329 PM EST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WITH A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE OHIO VALLEY THIS EVENING. SOME OF THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS AND HAVE THE POTENTIAL FOR TORNADIC ACTIVITY. THE PRIMARY THREAT WILL BE EARLY IN THE EVENING...AND ESPECIALLY WEST OF THE I-75 CORRIDOR. THE LINE OF STORMS SHOULD BE LOCATED ALONG THE INDIANA OHIO BORDER BETWEEN 8 AND 9 PM...AND ALONG THE I-75 CORRIDOR AROUND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE NEEDED THIS EVENING. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-161100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- 329 PM EST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WITH A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE OHIO VALLEY LATE THIS EVENING AND OVERNIGHT. SOME OF THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS AND HAVE THE POTENTIAL FOR TORNADIC ACTIVITY. THE LINE OF STORMS SHOULD BE LOCATED ALONG ROUTE 23 AROUND MIDNIGHT AND QUICKLY MOVE EAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE NEEDED BY LATE EVENING.
In the hours before
Special weather statement, Nov 15, 12:37 PM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1237 PM EST TUE NOV 15 2005 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1237 PM EST TUE NOV 15 2005 ...NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT... AS UNSEASONABLY WARM AND MOIST AIRMASS IS IN PLACE ACROSS THE REGION TODAY. A STRONG COLD FRONT IS FORECAST TO MOVE INTO EASTERN INDIANA THIS EVENING AND CONTINUE ACROSS THE AREA OVERNIGHT TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ALONG THIS FRONT AND PUSH ACROSS THE AREA THIS EVENING. SINCE THESE STORMS WILL BE AFFECTING THE AREA AFTER DARK...THERE IS SOME QUESTION ABOUT HOW MUCH INSTABILITY WILL BE AVAILABLE. BUT IF THERE IS ENOUGH...THEN MANY OF THESE STORMS WILL BECOME SEVERE...WITH DAMAGING STRAIGHT LINE WINDS BEING THE PRIMARY THREAT. HOWEVER...THERE IS THE POTENTIAL FOR SOME TORNADOES AS WELL...ESPECIALLY TO THE WEST OF INTERSTATE 75. PEOPLE ACROSS SOUTHEAST INDIANA...NORTHERN KENTUCKY AND WESTERN AND CENTRAL OHIO SHOULD MONITOR THE LATEST WEATHER FORECASTS THROUGHOUT THIS AFTERNOON. REVIEW SAFETY RULES TO KNOW WHAT TO DO IF SEVERE WEATHER OCCURS. LISTEN TO NOAA WEATHER ALL HAZARDS RADIO OR YOUR LOCAL MEDIA OUTLET FOR POSSIBLE WATCHES AND WARNINGS THIS EVENING.
Local storm report, Nov 15, 2:12 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM FLOOD FORESTVILLE 39.07N 84.34W
11/15/2005 HAMILTON OH LAW ENFORCEMENT
ANDERSON TOWNSHIP. SUTTON AND KELLOGG ROADS FLOODED. A
BASEMENT ON 4 MILE ROAD WAS FLOODED.
&&
RLGSpecial weather statement, Nov 15, 4:51 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 451 PM EST TUE NOV 15 2005 INZ050-058-059-152245- FAYETTE IN-UNION IN-WAYNE IN- 451 PM EST TUE NOV 15 2005 ...A STRONG THUNDERSTORM WITH A HISTORY OF A TORNADO WILL AFFECT NORTHWESTERN UNION...FAYETTE AND WAYNE COUNTIES BEGINNING IN WEST CENTRAL FAYETTE COUNTY AT 545 PM EST...REACHING THE TRI-COUNTY BORDER AT 610 PM...AND AT RICHMOND AT 630 PM... AT 445 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH A POTENTIAL TORNADO LOCATED ABOUT 20 MILES SOUTH OF INDIANAPOLIS...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL PRODUCE DAMAGING WINDS AND IS CAPABLE OF PRODUCING A TORNADO. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GLENWOOD...FALMOUTH...TENTONVILLE...BEESONS...PHILOMATH AND RICHMOND.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 6:31 PM EST | Severe Thunderstorm Warning | ILN | Wayne | 44 min |
Nearby
Tornado Warnings in Indiana, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.